Search Results

Filter
  • 1-10 of  386 results for ""Manhattan (New York, N.Y.)""
Item request has been placed! ×
Item request cannot be made. ×
loading  Processing Request
Academic Journal

MULTIDIMENSIONAL MANHATTAN STREET NETWORKS.

Subjects: *DIRECTED graphs; *GRAPH theory; *HAMILTON spacesMANHATTAN (New York, N.Y.); NEW York (N.Y.); NEW York (State)

  • Source: SIAM Journal on Discrete Mathematics. 2008, Vol. 22 Issue 4, p1428-1447. 20p. 12 Diagrams.

Record details

×
  • 1-10 of  386 results for ""Manhattan (New York, N.Y.)""